MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (OUS) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (OUS) VH-3000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).A lot history record review was completed for the reported product lot number.There were no ncmr¿s for the reported lot number.Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro vh- 3000, the silicone protective layer of the electrocoagulation forceps fell off without causing any harm to the patient.Nothing fell into the patient.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was not returned to maquet cardiac surgery for investigation.However, photographs were provided by the account.A visual inspection of the photographic evidence was conducted on 21aug2020.Signs of clinical use and evidence of blood were observed.Tissue and charred material was observed on the jaws.Signs of clinical use and evidence of blood were observed.The boot from the cold jaw was completely detached exposing the cold jaw.The silicone insulation on hot jaw was melted, charred and whitish in color.Based on the photographic inspection, the reported failure "peeled; jaw" is confirmed and analyzed failure "thermal decomposition of device" was also confirmed.
 
Event or Problem Description

Brand Name
VASOVIEWHEMPRO (OUS) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10400822
Report Number2242352-2020-00705
Device Sequence Number3093682
Product Code GEI
UDI-Device Identifier00607567700413
UDI-Public00607567700413
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2020
Device Model NumberVASOVIEWHEMPRO (OUS) VH-3000
Device Catalogue NumberVH-3000-W
Device Lot Number25149059
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight73